# SDR 99ZZZX3556

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23032027
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE GROUND BEYOND LIMITS.  REMOVED AND REPLACED.
